Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 263, NWS Fort Worth, TX

August 12, 2012Erath County, Hood County, Somervell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 8:10 PM CDT for Erath County, Hood County, Somervell County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2012, 8:10 PM CDT (01:10 UTC)
Expired
Aug 12, 2012, 8:45 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Erath County, TX, Hood County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 83 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
3177 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS54 KFWD 130110
SVRFWD
TXC143-221-425-130215-
/O.NEW.KFWD.SV.W.0263.120813T0110Z-120813T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERATH COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
  EAST OF MORGAN MILL...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DINOSAUR VALLEY STATE PARK AROUND 900 PM...
  GLEN ROSE AROUND 910 PM...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 367 AND 377.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3251 9836 3252 9802 3220 9765 3198 9810
      3237 9836
TIME...MOT...LOC 0111Z 323DEG 11KT 3234 9798

$$
2 follow-up statements
015 
WWUS54 KFWD 130133
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CDT SUN AUG 12 2012

TXC143-221-425-130215-
/O.CON.KFWD.SV.W.0263.000000T0000Z-120813T0215Z/
ERATH TX-HOOD TX-SOMERVELL TX-
833 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOMERVELL...SOUTHERN HOOD AND EASTERN ERATH COUNTIES...

AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF GLEN ROSE...MOVING 
SOUTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3232 9822 3244 9793 3220 9765 3198 9810
TIME...MOT...LOC 0132Z 323DEG 19KT 3224 9795

$$
162 
WWUS54 KFWD 130145
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT SUN AUG 12 2012

TXC143-221-425-130155-
/O.CAN.KFWD.SV.W.0263.000000T0000Z-120813T0215Z/
ERATH TX-HOOD TX-SOMERVELL TX-
845 PM CDT SUN AUG 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOMERVELL...SOUTHERN HOOD AND
EASTERN ERATH COUNTIES IS CANCELLED...

AT 845 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
FROM THE THUNDERSTORM.

LAT...LON 3232 9822 3244 9793 3220 9765 3198 9810
TIME...MOT...LOC 0145Z 323DEG 19KT 3218 9790

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:21 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 12, 6:21 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT SUN AUG 12 2012

.AVIATION...
THUNDERSTORM THREAT WILL CONTINUE THROUGH THIS EVENING. OUTFLOW
WINDS WILL BE QUITE VARIABLE...AND LOCALLY STRONG MICROBURST
POTENTIAL WILL CONTINUE THROUGH AT LEAST 9 PM. OVERNIGHT...WINDS
WILL LIKELY RECOVER AND RETURN TO THE SOUTHWEST...AND AS WEAK COLD
FRONT APPROACHES NEAR SUNRISE (METROPLEX) WINDS WILL VEER WEST AND
THEN NORTH.    84

&&

.UPDATE...
ISSUING A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 573 IN
THE PACKAGE.  84

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/
ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT
REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM
MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF
AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING
STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH
WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW
LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL
BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE
IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS
INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A
LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP
LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA.
UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A
COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR
AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF
SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE
WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW
ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S.
THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR
DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS
EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO
ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD
POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN
ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN
HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED
CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE
CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND
ACROSS THE CENTRAL CWA.

THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW
FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY
WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE
METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES
BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH
LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING
FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO
LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT
HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE
THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE
NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN
THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE
IN THE AFTERNOON HOURS.

NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL
GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE
NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS
OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS
OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING
THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY
NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW
ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE
TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY.

IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK.
IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH
THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS
STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE
FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON
SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS
SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN
THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL
TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH
TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO
EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  99  73  98  76 /  40  10   5  10  20
WACO, TX              77 101  72 100  76 /  20  10  10  10  10
PARIS, TX             73  97  66  95  70 /  40  10   5  10  20
DENTON, TX            73  98  67  97  72 /  30   5   5  20  20
MCKINNEY, TX          73  98  67  96  71 /  40  10   5  10  20
DALLAS, TX            78  99  74  98  76 /  40  10   5  10  20
TERRELL, TX           77  99  70  96  73 /  40  10   5  10  20
CORSICANA, TX         76 100  73  98  75 /  30  10   5  10  20
TEMPLE, TX            75 100  72 100  75 /  20  20  10  10  10
MINERAL WELLS, TX     71 100  66  99  71 /  30   5   5  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Aug 12, 7:16 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT SUN AUG 12 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
716 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS
ALONG AND NORTHWEST OF A LINE FROM
COMANCHE...WAXAHACHIE...KAUFMAN...TO SULPHUR SPRINGS.

SCATTERED THUNDERSTORMS CONTINUE AHEAD OF A COLD FRONT AND
WILL CONTINUE TO POSE A THREAT THROUGH THE EVENING HOURS. MOST OF
THE ACTIVITY IS EXPECTED TO BE ALONG AND NORTH OF A LINE FROM
LAMPASAS TO ATHENS THROUGH MIDNIGHT...WITH HIGHER CHANCES NORTH OF
THE INTERSTATE 20 CORRIDOR. ANY STORMS THAT DEVELOP THIS EVENING
WILL
POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREATS.
IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE
ALONG WITH FREQUENT LIGHTNING.

STRONG OUTFLOW WINDS AND DRY LIGHTNING WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS THROUGH THE LATE EVENING HOURS...ESPECIALLY IN
AREAS WHERE FIRES ARE ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO
ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS
TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY
TUESDAY AND TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE
THURSDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM
COMANCHE TO CLEBURNE TO KAUFMAN TO SULPHUR SPRINGS THROUGH LATE
EVENING.

In the hours before

Local storm report, Aug 12, 7:11 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND GST     1 W HALTOM CITY         32.80N  97.29W
08/12/2012  M64 MPH          TARRANT            TX   OFFICIAL NWS OBS

            MEASURED AT WFO FWD
Local storm report, Aug 12, 7:13 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     2 SSE SAGINAW           32.84N  97.36W
08/12/2012                   TARRANT            TX   TRAINED SPOTTER

            STREET SIGNS DOWN AND BILLBOARDS RIPPED OFF.
Local storm report, Aug 12, 7:14 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     1 W HALTOM CITY         32.80N  97.29W
08/12/2012  E66 MPH          TARRANT            TX   OFFICIAL NWS OBS

            AT WFO FWD
Local storm report, Aug 12, 7:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 W HALTOM CITY         32.80N  97.29W
08/12/2012  M73 MPH          TARRANT            TX   OFFICIAL NWS OBS

            AT WFO FWD
Local storm report, Aug 12, 7:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND GST     6 W FORT WORTH          32.75N  97.44W
08/12/2012  M67 MPH          TARRANT            TX   ASOS

            MEASURED AT KNFW
Local storm report, Aug 12, 7:33 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     EAGLE MOUNTAIN          32.89N  97.44W
08/12/2012                   TARRANT            TX   TRAINED SPOTTER

            MARINA SUFFERED ROOF AND DOCK DAMAGE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:08 PM CDTSevere Thunderstorm WarningFWDEastland67 min
Aug 12, 7:19 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson71 min
Aug 12, 7:22 PM CDTSevere Thunderstorm WarningFWDComanche68 min
Aug 12, 7:52 PM CDTSevere Thunderstorm WarningFWDFannin68 min
Aug 12, 8:28 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson32 min
Aug 12, 8:49 PM CDTSpecial Weather StatementFWDComanche26 min
Aug 12, 9:00 PM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton60 min
Aug 12, 9:12 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar63 min
Aug 12, 9:51 PM CDTSevere Thunderstorm WarningFWDHopkins54 min
Aug 13, 6:27 PM CDTSpecial Weather StatementFWDBell33 min
Aug 13, 6:56 PM CDTSpecial Weather StatementFWDBell34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.